RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1980, Volume 20, Number 5, Pages 1319–1323 (Mi zvmmf5189)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific communications

The polynomial solvability of convex quadratic programming

M. K. Kozlov, S. P. Tarasov, L. G. Khachiyan

Moscow

Full text: PDF file (560 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1980, 20:5, 223–228

Bibliographic databases:

UDC: 519.853.32
MSC: Primary 90C20; Secondary 03D10, 68Q25, 90C25
Received: 05.02.1979

Citation: M. K. Kozlov, S. P. Tarasov, L. G. Khachiyan, “The polynomial solvability of convex quadratic programming”, Zh. Vychisl. Mat. Mat. Fiz., 20:5 (1980), 1319–1323; U.S.S.R. Comput. Math. Math. Phys., 20:5 (1980), 223–228

Citation in format AMSBIB
\Bibitem{KozTarKha80}
\by M.~K.~Kozlov, S.~P.~Tarasov, L.~G.~Khachiyan
\paper The polynomial solvability of convex quadratic programming
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1980
\vol 20
\issue 5
\pages 1319--1323
\mathnet{http://mi.mathnet.ru/zvmmf5189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=593508}
\zmath{https://zbmath.org/?q=an:0475.90068}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1980
\vol 20
\issue 5
\pages 223--228
\crossref{https://doi.org/10.1016/0041-5553(80)90098-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5189
  • http://mi.mathnet.ru/eng/zvmmf/v20/i5/p1319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Nurminski, “Projection onto polyhedra in outer representation”, Comput. Math. Math. Phys., 48:3 (2008), 367–375  mathnet  crossref  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:470
    Full text:271
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020